# SDR FDEA202405030558

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 655 FOUND CRACK ABOUT   0.2 INCHES.  LEFT WING FIXED LEADIING EDGE CRACKED BEADED DOUBLER AT STATION XOS 655 REPAIR   CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
